# SDR UHLA201505270414

- Difficulty date: May 27, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 29,563 hours, 18,128 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR L1 WILL NOT ARM. LUBED GIRT BAR ASSEMBLY AND L1 DOOR IAW AMM 52-11-00. OPS CHECK GOOD.
